Revista Matemática Iberoamericana
Full-Text PDF (352 KB) | Metadata | Table of Contents | RMI summary
Published online: 2010-08-31
Riesz transforms on forms and $L^p$-Hodge decomposition on complete Riemannian manifoldsXiang-Dong Li (1) Chinese Academy of Sciences, Beijing, China
In this paper we prove the Strong $L^p$-stability of the heat semigroup generated by the Hodge Laplacian on complete Riemannian manifolds with non-negative Weitzenböck curvature. Based on a probabilistic representation formula, we obtain an explicit upper bound of the $L^p$-norm of the Riesz transforms on forms on complete Riemannian manifolds with suitable curvature conditions. Moreover, we establish the Weak $L^p$-Hodge decomposition theorem on complete Riemannian manifolds with non-negative Weitzenböck curvature.
Keywords: Hodge decomposition, martingale transforms, Riesz transforms, Weitzenböck curvature
Li Xiang-Dong: Riesz transforms on forms and $L^p$-Hodge decomposition on complete Riemannian manifolds. Rev. Mat. Iberoam. 26 (2010), 481-528. doi: 10.4171/RMI/607